# SDR IPXA2024052294935

- Difficulty date: May 22, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 38,575 hours, 26,155 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

**EMERG DECLARED**CABIN ALT WARNING CAME ON & DESCENDED TO 25000 FT. RAN THE QRH & WARNING WENT OUT THEN OVERBOARD EX VLV OPEN ON STAT MSG. PILOTS REPORTED OUTFLOW VALVE & CABIN PRESSURIZATION WORKED PROPERLY DURING QRH PROCEDURE. PERF PRESSURE CONTROL SYSTEM TEST PER AMM 21-31-00-735-023, TEST GOOD.AIRCRAFT TELEMETRY SHOWS CABIN ALTITUDE WARNING CAME 9 MINUTES AFTER OVERBOARD EXHAUST FAN MESSAGE, SUSPECT THAT OVERBOARD EXHAUST VALVE CAUSED ENOUGH PRESSURE LOSS TO TRIGGER CABIN ALTITUDE WARNING.   REF FIM 21-58 FAULT TREE 875 EICAS MSG OVBD EX VAL OPEN SHOWS. PERFORMED FAULT ISOLATION BLOCKS 1, 2,  21, 22, 43. PERFORMED "L RECIRC FAN INOP" PROCEDURE, FIM 21-20-00/101, FIG. 104, SYSTEM OK PER BLOCK 42. PERFORMED EQUIPMENT COOLING OVERBOARD EXHAUST VALVE OPS CHECK PER AMM 21-58-05-700-801, OPS CHECK GOOD.
